# SDR SWAA2013022012937

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 21,412 hours, 12,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP TRAILING EDGE HAS DAMAGE ON LOWER SURFACE.  REPAIRED PER EA.
